Anaphylaxis caused by tipepidine hibenzate, a central antitussive drug

@article{Mochizuki2015AnaphylaxisCB,
  title={Anaphylaxis caused by tipepidine hibenzate, a central antitussive drug},
  author={Eisuke Mochizuki and T. Shirai and Rie Noguchi and C. Mitsui and M. Taniguchi and T. Suda},
  journal={Respirology Case Reports},
  year={2015},
  volume={3},
  pages={3 - 5}
}
Tipepidine hibenzate, a central antitussive drug, is widely used in the management of cough and is generally safe and well tolerated. We present here a case of anaphylaxis caused by this drug. When the patient had caught a cold over the previous 10 years, she had received medications, including tipepidine hibenzate, from her family doctor. However, this time, she developed dyspnea, skin eruption, and anaphylactic shock after taking a Chinese herbal medicine and this drug. After her conditions… Expand
1 Citations
A pediatric case of anaphylactic shock induced by tipepidine hibenzate (Asverin)
  • 1
  • PDF

References

SHOWING 1-5 OF 5 REFERENCES
Cough suppressant and pharmacologic protussive therapy: ACCP evidence-based clinical practice guidelines.
  • 127
  • PDF
The diagnosis and management of anaphylaxis: an updated practice parameter.
  • 296
  • PDF
Increased production of cysteinyl leukotrienes and prostaglandin D2 during human anaphylaxis
  • E. Ono, M. Taniguchi, +5 authors K. Akiyama
  • Medicine
  • Clinical and experimental allergy : journal of the British Society for Allergy and Clinical Immunology
  • 2009
  • 87
Anaphylaxis caused by tipepidine hibenzate: a rare adverse drug eruption
  • Hihu Rinsho 38:1024–1025
  • 1996